# SDR REXA97249

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 662
- Engine: Garrtt TPE33110U
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

LEFT ENGINE WOULD NOT MAKE TORQUE.  ADJUSTED LEFT MAX FUEL FLOW.  (M)
